MathSciNet Relay Station
MathSciNet bibliographic data
MR306401 (46 #5527) 22B05
Armacost, D. L.; Armacost, W. L. On $Q$-dense and densely divisible ${\rm LCA}$ groups. Proc. Amer. Math. Soc. 36 (1972), 301–305.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement